Alert archive / Texas / High Wind Warnings in 2024

High Wind Warning 1, NWS Amarillo, TX

January 8, 202411 counties in Texas

NWS Amarillo, TX issued this high wind warning at Jan 8, 2024, 3:15 AM CST for 11 counties in Texas. It took effect at Jan 8, 2024, 10:00 AM CST. It was in force for 20 hr. 29 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 8, 2024, 3:15 AM CST (09:15 UTC)
In effect from
Jan 8, 2024, 10:00 AM CST
Expired
Jan 9, 2024, 6:00 AM CST
In force
20 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Hutchinson County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 1:19 PM CSTNON-TSTM WND GST 6811 Ese Valley De Oro, TXPeak wind gust so far is 68 mph at 1327CST.
Jan 8, 2:01 PM CSTNON-TSTM WND GST 694 Wsw Pantex, TXPeak wind gust so far is 69 mph at 1443CST.
Jan 8, 2:18 PM CSTNON-TSTM WND GST 639 Nne Amarillo, TXPeak wind gust.
Jan 8, 2:24 PM CSTNON-TSTM WND GST 603 Nne Umbarger, TXPeak wind gust.
Jan 8, 2:33 PM CSTNON-TSTM WND GST 661 W Canyon, TXPeak wind gust.
Jan 8, 3:21 PM CSTNON-TSTM WND GST 651 Nnw Stinnett, TXPeak wind gust.
Jan 8, 3:31 PM CSTNON-TSTM WND GST 633 Nnw Palo Duro Canyon, TXPeak wind gust.
Jan 8, 3:32 PM CSTNON-TSTM WND GST 61Goodnight, TXPeak wind gust.
Jan 8, 3:37 PM CSTNON-TSTM WND GST 716 Ene Amarillo, TXPeak wind gust.
Jan 8, 3:54 PM CSTNON-TSTM WND GST 691 Ese Pantex, TXPeak wind gust.
Jan 8, 3:55 PM CSTNON-TSTM WND GST 652 Wsw Clarendon, TXPeak wind gust.
Jan 8, 4:02 PM CSTNON-TSTM WND GST 70Borger, TXPeak wind gust.
Jan 8, 4:06 PM CSTNON-TSTM WND GST 6414 E Wayside, TXPeak wind gust.
Jan 8, 4:07 PM CSTNON-TSTM WND GST 6512 Sw Claude, TXPeak wind gust.
Jan 8, 4:24 PM CSTNON-TSTM WND GST 647 E Borger, TXPeak wind gust.
Jan 8, 4:29 PM CSTNON-TSTM WND GST 657 Sse Amarillo, TXPeak wind gust.
Jan 8, 4:35 PM CSTNON-TSTM WND GST 606 Ssw Lake Meredith, TXPeak wind gust.
Jan 8, 4:45 PM CSTNON-TSTM WND DMG8 Nw Timbercreek Canyon, TXTraffic light blown down and blocking the road.
Jan 8, 4:52 PM CSTNON-TSTM WND GST 652 Nw Lake Mcclellan, TXPeak wind gust.
Jan 8, 5:01 PM CSTNON-TSTM WND GST 591 Wnw Fritch, TXPeak wind gust.
Jan 8, 5:14 PM CSTNON-TSTM WND GST 601 Ssw Panhandle, TXPeak wind gust.
Jan 8, 5:15 PM CSTNON-TSTM WND GST 59Pampa, TXPeak wind gust.
Jan 8, 5:29 PM CSTNON-TSTM WND GST 6710 E Miami, TXPeak wind gust.
Jan 8, 5:30 PM CSTNON-TSTM WND GST 651 E Mclean, TXPeak wind gust.
Jan 8, 6:09 PM CSTNON-TSTM WND GST 676 E Canadian, TXPeak wind gust.
Jan 8, 6:40 PM CSTNON-TSTM WND GST 652 E Pampa, TXPeak wind gust.
Jan 8, 7:29 PM CSTNON-TSTM WND GST 646 Se Wellington, TXPeak wind gust.
Jan 8, 8:11 PM CSTNON-TSTM WND GST 683 W Dozier, TXPeak wind gust.
Jan 9, 6:00 AM CSTSNOW 1.5Glazier, TXCO-OP Observer station GLZT2 Glazier.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2024-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2024-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 517 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1906 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
517 m²/s²
0-3 km storm-relative helicity
543 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

426 
WWUS74 KAMA 080915
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
315 AM CST Mon Jan 8 2024

TXZ011-016-081015-
/O.CAN.KAMA.HW.A.0001.240108T1600Z-240109T0600Z/
Oldham-Deaf Smith-
Including the cities of Wildorado, Bootleg, Vega, Boys Ranch,
Dawn, and Hereford
315 AM CST Mon Jan 8 2024

...HIGH WIND WATCH IS CANCELLED...

The High Wind Watch is being replaced by a Blizzard Warning for 
Oldham and Deaf Smith Counties.

$$

TXZ008>010-012>015-017>019-317-081800-
/O.UPG.KAMA.HW.A.0001.240108T1600Z-240109T0600Z/
/O.NEW.KAMA.HW.W.0001.240108T1600Z-240109T1200Z/
Hutchinson-Roberts-Hemphill-Potter-Carson-Gray-Wheeler-Randall-
Armstrong-Donley-Palo Duro Canyon-
Including the cities of Palo Duro Canyon State Park, Kingsmill,
Twitty, Clarendon, Pantex, Borger, Umbarger, Amarillo, Washburn,
Wheeler, Lake Marvin, Wayside, Canyon, Lela, Pampa, Briscoe,
Goodnight, White Deer, Skellytown, Bushland, Panhandle, Canadian,
Shamrock, Lora, Codman, Buffalo Lake, Miami, Claude, and Glazier
315 AM CST Mon Jan 8 2024

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST 
TUESDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Parts of the central and eastern Texas Panhandle.

* WHEN...From 10 AM this morning to 6 AM CST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ020-081800-
/O.UPG.KAMA.WI.Y.0001.240108T1700Z-240109T1200Z/
/O.NEW.KAMA.HW.W.0001.240108T1700Z-240109T1200Z/
Collingsworth-
Including the cities of Samnorwood, Lutie, Wellington, and Dozier
315 AM CST Mon Jan 8 2024

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 AM CST 
TUESDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Collingsworth County.

* WHEN...From 11 AM this morning to 6 AM CST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

LG
3 follow-up statements
261 
WWUS74 KAMA 082133
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
333 PM CST Mon Jan 8 2024

TXZ008>010-012>015-017>019-317-090545-
/O.CON.KAMA.HW.W.0001.000000T0000Z-240109T1200Z/
Hutchinson-Roberts-Hemphill-Potter-Carson-Gray-Wheeler-Randall-
Armstrong-Donley-Palo Duro Canyon-
Including the cities of Kingsmill, Glazier, Panhandle, Palo Duro
Canyon State Park, Lela, Canyon, Umbarger, Wheeler, Wayside,
Buffalo Lake, Lake Marvin, White Deer, Miami, Pantex, Canadian,
Bushland, Amarillo, Washburn, Claude, Shamrock, Briscoe,
Skellytown, Lora, Twitty, Borger, Codman, Goodnight, Pampa, and
Clarendon
333 PM CST Mon Jan 8 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* WHAT...Northwest winds 40 to 45 mph with gusts up to 70 mph.

* WHERE...The south central, east central, and southeastern Texas 
  Panhandle.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ020-090545-
/O.CON.KAMA.HW.W.0001.000000T0000Z-240109T1200Z/
Collingsworth-
Including the cities of Wellington, Lutie, Dozier, and Samnorwood
333 PM CST Mon Jan 8 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* WHAT...Northwest winds of 40 mph with gusts up to 70 mph.

* WHERE...Collingsworth County.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Ferguson
836 
WWUS74 KAMA 090532
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1132 PM CST Mon Jan 8 2024

TXZ008>010-012>015-017>019-317-091200-
/O.CON.KAMA.HW.W.0001.000000T0000Z-240109T1200Z/
Hutchinson-Roberts-Hemphill-Potter-Carson-Gray-Wheeler-Randall-
Armstrong-Donley-Palo Duro Canyon-
Including the cities of Clarendon, Lora, Kingsmill, Umbarger,
Wayside, Wheeler, Miami, Glazier, Panhandle, Bushland, Amarillo,
Briscoe, Claude, Codman, Borger, Pantex, Palo Duro Canyon State
Park, Skellytown, White Deer, Canadian, Shamrock, Lela, Pampa,
Washburn, Twitty, Lake Marvin, Canyon, Buffalo Lake, and
Goodnight
1132 PM CST Mon Jan 8 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...The south-central, east-central and southeast Texas 
  Panhandle

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ020-091200-
/O.CON.KAMA.HW.W.0001.000000T0000Z-240109T1200Z/
Collingsworth-
Including the cities of Dozier, Wellington, Lutie, and Samnorwood
1132 PM CST Mon Jan 8 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Collingsworth County.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

LG
604 
WWUS74 KAMA 091159
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
559 AM CST Tue Jan 9 2024

TXZ008>010-012>015-017>020-317-091300-
/O.EXP.KAMA.HW.W.0001.000000T0000Z-240109T1200Z/
Hutchinson-Roberts-Hemphill-Potter-Carson-Gray-Wheeler-Randall-
Armstrong-Donley-Collingsworth-Palo Duro Canyon-
Including the cities of Pampa, Lela, Borger, Shamrock, Claude,
Canyon, Washburn, Twitty, Lutie, Miami, Skellytown, Kingsmill,
Umbarger, Samnorwood, Codman, Wheeler, Canadian, Lake Marvin,
Goodnight, Dozier, Wellington, Glazier, Wayside, Pantex, Palo
Duro Canyon State Park, Lora, Amarillo, Bushland, Buffalo Lake,
White Deer, Clarendon, Panhandle, and Briscoe
559 AM CST Tue Jan 9 2024

...HIGH WIND WARNING WILL EXPIRE AT 6 AM CST EARLY THIS MORNING...

The threat for sustained winds up to 40 mph with gusts up to 60 mph 
or greater has ended.

$$

AH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Jan 7, 10:56 PM CST, 4 hours 19 minutes earlier.

Area forecast discussion, Jan 7, 10:56 PM CST, 4 hours 19 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1056 PM CST Sun Jan 7 2024

...New AVIATION...

.SHORT TERM ...
(This evening through Monday night)
Issued at 347 PM CST Sun Jan 7 2024

The short-term focus will be on the impactful winter storm from
Monday through early Tuesday morning. Today will be breezy across
the Panhandles, temperatures in the low-50s in the southeast and
upper-30s to low-40s in the northwest.

The upper-level trough will move into New Mexico tonight, and with
strong forcing associated with PVA and the left exit region of the
jet streak, some showers will be possible in the eastern half of the
combined Panhandles overnight. Thunder will be possible in the
southeastern Texas Panhandle as forecast soundings show up to 300
J/kg of MUCAPE. This activity will quickly move east and out of the
Panhandles. A dry slot will work in from the southwest through the
morning hours while snow develops in the northwestern combined
Panhandles, behind a sharp cold front, as the vort max begins moving
east-southeast through the Panhandles. The heaviest snow totals are
expected in the northwestern combined Panhandles, ranging from 2
inches to 6 inches. Also behind the cold front will be strengthening
winds that will increase from northwest to southeast. Since the low
pressure trended northward over the past 24-48 hours, the potential
for strong winds has increased across the Texas Panhandle; it has
resulted in a tighter surface pressure gradient and a stronger LLJ.
As such, seeing potential for 35-40 mph sustained winds, possibly
locally around 45 mph, with wind gusts between 55 mph to 65 mph,
possibly locally up to 70 mph.

These winds may occur simultaneously with snow falling, leading to
blowing snow and at least some reduced visibilities. In the southern
and much of the eastern Texas Panhandle, snow rates are expected to
be low leading to relatively minor visibility reductions, and
therefore blizzard conditions are not anticipated. However... in the
northwestern combined Panhandles, snow rates are anticipated to be
heavier which may lead to significantly reduced visibilities due to
blowing snow. Therefore, have opted to convert the Winter Storm
Watch to a Blizzard Warning in the northwestern combined Panhandles.
Will leave some counties as a Winter Storm Watch due to uncertainty
regarding snowfall rates. Finally, will introduce a High Wind
Watch for the counties not currently covered by a Blizzard Warning
or Winter Storm Watch. Collingsworth County appears to fall just
short of High Wind Watch criteria, so will issue a Wind Advisory
instead.

The worst of the wind and blowing snow is expected from 11 AM
through Tuesday morning, but the northwest combined Panhandles will
see winds weaken first as the low pressure moves off to the east.

Vanden Bosch

&&

.LONG TERM ...
(Tuesday through next Saturday)
Issued at 347 PM CST Sun Jan 7 2024

The aforementioned strong upper level storm system will continue
tracking northeastward and further away from the OK and TX
Panhandles on Tuesday. This translates to diminishing winds from
west to east throughout the day on Tuesday. High temperatures
Tuesday and possibly Wednesday may be a bit problematic across
parts of the northwest and northern sections depending on how much
snow falls Monday and Monday night. Otherwise, dry weather along
with some moderation in temperatures is anticipated across the
area Tuesday through Thursday in advance of the next upper level
storm system. Medium range models continue in disagreement
handling this next upper level trof, with the 12Z deterministic
GFS remaining deepest and wettest, the 12Z ECMWF is overall
weakest and driest, and the 12Z CMC is closer to the ECMWF.
Corresponding ensemble members also diverge, leading to a low
confidence forecast Thursday night and Friday. These medium range
model discrepancies have big implications as to how much cold air
surges into the region. For now, have utilized the NBM pops and
temperatures for all periods of the long term forecast pending
better model agreement and forecaster confidence. Expect more
adjustments to the forecast for late this week as time gets
closer. Would not be at all surprised if the our current forecast
based on NBM temperatures is too warm and reality ends up much
colder late this week into the weekend.

02

&&

.AVIATION...
(06Z TAFS)
Issued at 936 PM CST Sun Jan 7 2024

VFR conditions persist until the arrival of a winter storm during
the morning hours of Monday. This will see MVFR clouds decks with
light snow showers pass over mainly the northern panhandles during
the overnight hours. In the eastern panhandles thunderstorms also
form during the overnight hours before moving into the non
panhandles portions of OK. LLWS can be anticipated over the
panhandles during evening to early overnight period with this
dissipating by early Monday morning. By late morning the strong
winds are expected to start across the panhandles impacting all
terminals with gusts in the 50s kt range. Snow is expected to
return to mainly the northern the panhandles again during the late
morning to afternoon hours. This snow coupled with the strong
winds will lead to periods of blizzard conditions with
visibilities being reduced to as low as VLIFR. The most likely
sites to see the blizzard conditions are KDHT and KGUY, KAMA is
not expected to see blizzard conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                32  42  21  43 /  40  30  10   0
Beaver OK                  34  46  19  38 /  70  60  50   0
Boise City OK              22  32  11  36 /  30  80  10   0
Borger TX                  35  46  23  45 /  50  40  20   0
Boys Ranch TX              29  40  19  44 /  30  50  10   0
Canyon TX                  31  42  21  46 /  30  30   0   0
Clarendon TX               37  47  26  45 /  70  10  10   0
Dalhart TX                 23  34  14  37 /  20  70  10   0
Guymon OK                  29  41  17  39 /  50  70  40   0
Hereford TX                30  42  21  47 /  20  40   0   0
Lipscomb TX                36  48  21  41 /  70  30  30   0
Pampa TX                   35  45  21  42 /  70  30  20   0
Shamrock TX                39  50  24  45 /  90  20  10   0
Wellington TX              40  50  26  46 /  90  20   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Blizzard Warning from 3 AM Monday to 6 AM CST Tuesday for
     TXZ001>003-006-007.

     Winter Storm Watch from Monday afternoon through late Monday
     night for TXZ004-005.

     High Wind Watch from Monday morning through Monday evening for
     TXZ008>019-317.

     Wind Advisory from 11 AM Monday to 6 AM CST Tuesday for TXZ020.

OK...Blizzard Warning from 3 AM Monday to 6 AM CST Tuesday for OKZ001-
     002.

     Winter Storm Watch from Monday afternoon through late Monday
     night for OKZ003.

&&

SHORT TERM...52
LONG TERM....02
AVIATION...98
Hazardous weather outlook, Jan 7, 4:10 PM CST, 11 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
410 PM CST Sun Jan 7 2024

OKZ001>003-TXZ001>020-317-081200-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
410 PM CST Sun Jan 7 2024

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Blizzard Warning is in effect Monday morning through 6 AM Tuesday
for the western and central Oklahoma Panhandle as well as the
northwest and north central Texas Panhandle for snowfall accumulations
of 2 to 6 inches along with north winds gusting as high as 65 mph,
resulting in visibilities below one quarter of a mile at times in
whiteout conditions. A Winter Storm Watch remains in effect late
Monday afternoon through Monday night for the eastern Oklahoma
Panhandle and the far northeast Texas Panhandle for possible
accumulating snows and wind gusts in excess of 55 mph.

A High Wind Watch is in effect for most of the southern Texas
Panhandle and parts of the east central Texas Panhandle from late
Monday morning through Monday evening for sustained northwest to
north winds of 35 to 40 mph with gust up to 60 mph possible. In
addition, a Wind Advisory is in effect for Collingsworth County in
the far southeast Texas Panhandle from 11 AM Monday morning through
6 AM Tuesday for sustained northwest winds around 35 mph with
gusts up to 55 mph expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

02

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 8:27 AM CSTWinter Weather AdvisoryAMACarson, Hemphill, Hutchinson, Potter, Randall, Roberts22 hr

Nearby

High Wind Warnings in Texas, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.